# SDR JJBA20160617008

- Difficulty date: June 17, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 35,891 hours, 48,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6047811
- Part serial: H083
- Condition: Discharged
- Location: Cabin
- Part time: 677 hours, 742 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE AND AFT EMERGENCY LIGHTS INOPERATIVE.  R & R BATTERY PS3.
